# SDR SWAA2023032010462

- Difficulty date: February 26, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 58,536 hours, 29,639 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BREAK CRACKED @ STA 540 RBL-1 MKD DOT<[01] REMOVED AND REPLACED FLOOR SUPPORT BREAK AT MAIN CABIN STA 540 RBL-1 PER BOEING 737-700 SRM 51-40-02-0G-0;[02] VERIFIED REPLACEMENT
